Couldn't find what you looking for?

TRY OUR SEARCH!

IF RITILIN IS PRESCRIBED FOR MY 5 YEAR OLD WITH HYPERACTIVE ATTENTION DEFICIT WHAT CHANGES CAN I EXPECT TO SEE IN HIM.
Is there a safer alternative at that age.

concerned mum in ireland. %-) %-) %-) %-)

Loading...

The most serious side-effect I have heard of is decreased appetite. If this causes malnutrition it can lead to very serious developmental disorders, so it is absolutely essential that you watch his diet closely and make sure he is receiving sufficient nourishment. Other side-effects include headaches, stomach aches and difficulty sleeping. Rarely, hypertension and heart palpitations may occur.

There are alternatives. While some may work better for certain individuals, nothing is clearly better across the board. Some people have better results from timed-release methylphenidate, dextromethylphenidate or amphetamine preparations, but these should be explored only if there are serious, unmanageable side-effects with the Ritalin therapy.
Reply

Loading...